# SDR ASAA2013061295089

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,406 hours, 7,878 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Fire Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE SWITCH DID NOT ILLUMINATE ON OVERHEAT FIRE TEST.  ACFT GROUNDED.  INSPECTED AND PERFORMED ENGINE FIRE DETECTION OPS TEST, REF 26-11-00.  NO FAULTS FOUND AFTER SEVERAL TIMES OF OPERATING SYS.
